# SDR O2JA201805290001

- Difficulty date: May 24, 2018
- Submitted: May 29, 2018
- Operation: Air carrier
- Aircraft: N441PC
- Make and model: Lear 35A
- Aircraft serial: 668
- Aircraft time: 5,968 hours, 4,099 cycles
- Engine: Garrtt TFE7312B
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Oil System
- Condition: Low Pressure
- Location: Lt Engine
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: B, E, J, A

## Discrepancy

AFTER TAKEOFF,  CLIMBING THROUGH 7,000 FT, THE  MASTER WARNING LIGHT ILLUMINATED, CAUSED BY THE LOW OIL PRESSURE LIGHT. LEFT ENGINE OIL PRESSURE STARTED DROPPING FAST. DUE TO CIRCUMSTANCES THE QRH REQUIRED ENGINE SHUT DOWN. LANDED SINGLE ENGINE AT DEPARTURE.
